Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is Diane 35 the right medicine for scanty and delayed periods ?

Hi Sir, I have a word with my Giani, She says that my male hormones are more but i want to know whole thing, that basically what this problem is and is it create a problem in married life(at this moment i m unmarried). Due this i have unwanted hair growth in sme areas and my bweight is increasing. To get rid of excess weight i joined gym and i m getting results also but due to this problem my periods date get delayed along with it there is now no spot on my pad during these four days. That is flow of periods ius very bad.Please suggest me this case...And my giani is giving Diane-35 as medicine
Asked On : Tue, 28 Jun 2011
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
its better u act now..rule out PCOD first..get your free testostrone and LH levels checked..your symptoms are very much suggestive of hormonal imbalance..also check your sugar levels and start taking medications as early as possible..consult your doc and do accordingly..
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor